# SDR SWAA064339

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 62,836 hours, 54,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR HOOK LOOSE.  REMOVED AND REPLACED FWD GIRT BAR HOOK PER MM.
